do natty test boosters have hai loss sides?
- 07-01-2008, 09:14 AM
- 07-01-2008, 09:21 AM
when test is increased DHT tends to increase(the cause of mpb) so make sure to include a DHTblocker if the product itself does not contain one,works.
07-01-2008, 09:51 AM
07-01-2008, 10:54 AM
07-01-2008, 11:54 AM
07-01-2008, 02:22 PM
07-01-2008, 02:40 PM
07-01-2008, 03:38 PM
07-01-2008, 04:48 PM
Yes, I suffer from MPB and I have noticed increased hair loss from some of the popular test boosters here.
I used some products to help block dht on the scalp and I noticed less hair loss last time I used a test booster compared to when I didnt use any dht blockers. So if you have mpb use something to help lower dht on the scalp.
07-01-2008, 08:29 PM
Sorry for the rant..lol.
07-02-2008, 08:06 AM
07-02-2008, 11:09 AM
So unless Quercetin and Epimedium decreases DHT, or DHT binding or DHT from communicating at the receptor you will have some hair loss if ur prone to it on any product that increases your test to a sig. amount, as in say a 40% or more increase in total and free test.
07-02-2008, 11:37 AM
07-02-2008, 12:30 PM
I never really here pygeum mentioned much but I googled and did find info on it blocking dht but not any scientific studies proving it. I also noticed it blocks dht in the overall body not just the scalp so that might be a bit detrimental since some dht is needed to keep balance in the body. S
07-02-2008, 12:35 PM
07-02-2008, 12:36 PM
Propecia (Finasteride).... go to your MD and tell him or her that you have MPB and get the script..... it prevents Test.from being converted to DHT..... less baldness, and better test. levels all in 1 tiny pill..............Peace!
Similar Forum Threads
- By Zero V in forum SupplementsReplies: 20Last Post: 06-16-2009, 01:02 PM
- By jsp0785 in forum SupplementsReplies: 10Last Post: 06-06-2009, 04:09 PM
- By Dyou in forum AnabolicsReplies: 8Last Post: 12-01-2008, 11:27 PM
- By LeanGuy in forum SupplementsReplies: 2Last Post: 08-27-2008, 07:21 PM
- By hamper19 in forum AnabolicsReplies: 12Last Post: 12-05-2006, 02:16 PM